# SDR DL76G070063

- Difficulty date: January 29, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 66,051 hours, 14,675 cycles
- Engine: Ge CF680C2*
- Engine time: 7,706 hours, 10,316 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380029817
- Part serial: P2793
- Condition: Unknown
- Part time: 7,706 hours, 10,316 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

C HYD DEMAND DURING FLAP OPERATION, USING APU AIR, APU AIR FWD TO MCO 49-11-01C.  CHECKED APU PRESS.  PRESS SHOW 36PSI.  RAN BOTH PACK PRESS OK.  RAN ADP OPS OK.  EXT RETRACT FLAPS NO MSG.  MCO AND PLACARD REMOVED.
